MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP
Model Number 1119.0010
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
During surgery the locking was broken and fragments may be left in the patient.This event occurred in japan.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.The rod has multiple signs of wear with deep rounded gashes along its length as well as marks on the bottom side.The locking cap was returned in two halves and the screw has signs of wear along the open portions of the screw head.There are also signs of possible biomaterial within the saddle of the screw head as well as along the threads of the screw shank.It is possible that the locking cap was difficult to remove due to bony on-growth and biologic growth over the two years that the implant was in the patient's body.The broken drivers were also not returned and the threads within the screw head do not show signs of excessive forces.All signs of deformation found upon the implants were likely caused by the diamond burr and due to the level of deformation it is difficult to determine what may have caused the difficulty in removing of the locking cap.However, no determinations could be made as to the cause of the reported issue.

Brand Name
CREO
Common Device Name
CREO THREADED LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837935
Report Number3004142400-2023-00145
Device Sequence Number12547959
Product Code MNH
UDI-Device Identifier00889095059496
UDI-Public00889095059496
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceAsian